MathSciNet Relay Station
MathSciNet bibliographic data
MR1221715 05C50 (05C25 20B25 46L50 60B15)
Paschke, William L. Lower bound for the norm of a vertex-transitive graph. Math. Z. 213 (1993), no. 2, 225–239.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement